# SDR SWIA202005140667

- Difficulty date: March 5, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR POST AT FS.280.00.00, BL11.128 HAS CORROSION.   (C-CHECK) RO 5/10/2020   REPAIRED LOWER DOOR POST AT FS280.00 BL11.128 REF CRJ900 SRM. COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
